Bulletin of the American Mathematical Society

A note on the maximum principle for elliptic differential equations

Fritz John

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 44, Number 4 (1938), 268-271.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183500408

Mathematical Reviews number (MathSciNet)
MR1563723

Zentralblatt MATH identifier
0018.25605

Citation

John, Fritz. A note on the maximum principle for elliptic differential equations. Bull. Amer. Math. Soc. 44 (1938), no. 4, 268--271. https://projecteuclid.org/euclid.bams/1183500408


Export citation

See also

  • This work is cited by: Lloyd L. Dines. On linear combinations of quadratic forms. Bull. Amer. Math. Soc., Volume 49, Number 6 (1943), 388--393.